Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can a uti cause brown discharge

Premium Questions

Dr. Manisha Jain MD

color discharge. Smell lessen. Sept. 17 -‹No spotting. Brown color discharge. Smell lessen. Sept. 18 ...Dear Doctor, My doctor said I have AUB, UTI. I need second opinion please. I am... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. P. T. Patil MD

peeing. No blood, no smell in urine, no abnormal color in urine, no abnormal discharge, no itching but i ... infection.. that it was just a UTI and prescribed me an antibiotic of a single dose.. Im not a big... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr.  B. Radhakrishnan. Nair MD

periods which is regular. i have light brown discharge not red. is anything wrong? did i get my periods ...im 31 yr f, i got UTI since 4 days doc prescribed antibiotics and syrup to flush out... View answer

Answered by : Dr. B. Radhakrishnan. Nair ( OBGYN)
Dr. Soumya MD

- No spotting. Brown color discharge. Smell lessen. Sept. 17 - ​​No spotting. Brown color discharge. Smell ...Dear Doctor, ​ My doctor said I have AUB, UTI. I need second opinion... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr.  Matthew J. Mangat MD

have a brown discharge. I'm kind of scared because I don't want this to be something worse. I also just ...So I think I have a UTI. I started getting a cramp like feeling in my abdomen about a week... View answer

Answered by : Dr. Matthew J. Mangat ( Urologist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

it was more like a bloody brown discharged then when my period ended I have had green discharge and it has ...I have been recently informed that I had a really really bad uti and about answers... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  T Chandrakant MD

Hi i have been having recurring uti like every four months, and with the treatment for this it follows with a yeast infection. The discharge is now a little smelly, but i have to finish the treatment ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Bhagyesh V. Patel MD

urinating and my discharge is a brown liguid type substance.. usually it is clear or white. I have a discomfort all day kinda around my clit and can’t stop peeing all day. I have a feeling it is a UTI... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Amit Kumar Devra MD

I was prescribed macrobid for a uti. I never took my prescription, and obviously my symptoms have gotten worse. I notice that my urine is a dark reddish-brown color. I only occasionally have pain ... View answer

Answered by : Dr. Amit Kumar Devra ( Urologist)
Dr. Shoaib Khan MD

I was recently in the hospital for a urinary tract infection that spred to my kidneys and caused ... earlier so I took a Zantac also now when goin to the bathroom I had seen my stool was very dark brown ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)

Mobile Questions and Answers

Dr.  Divakara MD

Hi It could still be UTI. Advise you to get Urine routine test done and revert back .

Dr. Omprakash Ashokrao Deshmukh MD

May be uti, take tab. Cefixime.

Dr. Vinay Bhardwaj MD

Hi Lisdexamfetamine (Vyvanse) is not known to cause Urinary tract infections directly. I have used the drug on patients in the past with no such complaints and the studies done on the drug never reported anything...